Does Low Dose Naltrexone (LDN) cause an increase in Temperature?

The LDN 2021 Conference Recordings Now Available with up to 29 CME Credits [More Details]

Medical Professionals Become an LDN Specialist [More Details]

Dr Elizabeth Livengood
Dr Elizabeth Livengood
Living Wellness Medical Center

Does Low Dose Naltrexone (LDN) cause an increase in Temperature?

In my experience this has been a non-issue and not the method I use to determine treatment efficacy. However, if a person has hypothyroidism they probably will have had low body temperature associated with that. In that case, a rise in body temperature may indicate that the disease process is reversing. This certainly is a possibility as one completes a thorough treatment plan including LDN.

Another case where taking temperature may be important is while monitoring for ovulation. The temperature naturally goes up during ovulation so it’s important to establish a baseline while using LDN to monitor for any possible changes.

Answered by Dr Elizabeth Livengood

For further Q&A's visit https://ldnresearchtrust.org/questions-and-answers